Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Extra dose by mistake!
Oct 28, 2007

Hello Dr. Young,

I recently started my new regimen (Kivexa, boosted fosamp) twice a day. I used to take Kivexa at night, then I wanted to change it to the morning (I think it caused sleep problems), I thought I would go back/forward 2 hours per day until I'm at the correct time in the morning.

Thinking this way made me confused, and by mistake this mornign I took Kivexa along with the second dose of Fosamprenavir! this means 2 Kivexa doses separated by 12 hours! what are the effects of this mistake? is this harmful or dangerous? now that I have made the mistake, I guess I can miss my tonight dose, and continue to take Kivexa in the morning, right?

Please advise, I'm still confused with all these new medications!

Best Regards, M

Response from Dr. Young

Dear M,

Thanks for your post.

There usually isn't any significant issues with a one-time double dose of your medications. Yes, you could skip your evening dose and resume again in the morning.

Be well, BY



Previous
preparing for a new treatment
Next
Candida Infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement